메뉴 건너뛰기




Volumn 146, Issue 3, 1997, Pages 725-747

Harmonic functions on manifolds

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0031321696     PISSN: 0003486X     EISSN: None     Source Type: Journal    
DOI: 10.2307/2952459     Document Type: Article
Times cited : (166)

References (47)
  • 2
    • 0001862254 scopus 로고
    • Harnack's inequality for elliptic differential equations on minimal surfaces
    • E. BOMBIREI and E. GIUSTI, Harnack's inequality for elliptic differential equations on minimal surfaces, Invent. Math. 15 (1972), 24-46.
    • (1972) Invent. Math. , vol.15 , pp. 24-46
    • Bombirei, E.1    Giusti, E.2
  • 3
    • 0000720752 scopus 로고
    • A note on the isoperimetric constant
    • P. BUSER, A note on the isoperimetric constant, Ann. Scient. Ec. Norm. Sup. 15 (1982), 213-230.
    • (1982) Ann. Scient. Ec. Norm. Sup. , vol.15 , pp. 213-230
    • Buser, P.1
  • 4
    • 0030522764 scopus 로고    scopus 로고
    • Lower bounds on the Ricci curvature and the almost rigidity of warped products
    • J. CHEEGER and T. H. COLDING, Lower bounds on the Ricci curvature and the almost rigidity of warped products, Annals of Math. 144 (1996), 189-237.
    • (1996) Annals of Math. , vol.144 , pp. 189-237
    • Cheeger, J.1    Colding, T.H.2
  • 5
    • 0346985831 scopus 로고    scopus 로고
    • On the structure of spaces with Ricci curvature bounded below
    • to appear
    • _, On the structure of spaces with Ricci curvature bounded below; I J. Diff. Geom. (to appear).
    • I J. Diff. Geom.
  • 6
    • 0000379312 scopus 로고
    • Almost rigidity of warped products and the structure of spaces with Ricci curvature bounded below
    • Serie 1
    • _, Almost rigidity of warped products and the structure of spaces with Ricci curvature bounded below, C.R. Acad. Sci. Paris, t. 320, Serie 1 (1995), 353-357.
    • (1995) C.R. Acad. Sci. Paris , vol.320 , pp. 353-357
  • 7
    • 21844502377 scopus 로고
    • Linear growth harmonic functions on complete manifolds with nonnegative Ricci curvature
    • J. CHEEGER, T. H. COLDING, and W. P. MINICOZZI II, Linear growth harmonic functions on complete manifolds with nonnegative Ricci curvature, GAFA 5 (1995), 948-954.
    • (1995) GAFA , vol.5 , pp. 948-954
    • Cheeger, J.1    Colding, T.H.2    Minicozzi W.P. II3
  • 8
    • 0000928423 scopus 로고
    • Liouville theorem for harmonic maps
    • S.-Y. CHENG, Liouville theorem for harmonic maps, Proc. Symp. Pure Math. 36 (1980), 147-151.
    • (1980) Proc. Symp. Pure Math. , vol.36 , pp. 147-151
    • Cheng, S.-Y.1
  • 9
    • 84980189206 scopus 로고
    • Differential equations on Riemannian manifolds and their geometric applications
    • S.-Y. CHENG and S.-T. YAU, Differential equations on Riemannian manifolds and their geometric applications, Comm. Pure Appl. Math. 28 (1975) 333-354.
    • (1975) Comm. Pure Appl. Math. , vol.28 , pp. 333-354
    • Cheng, S.-Y.1    Yau, S.-T.2
  • 10
    • 0030510719 scopus 로고    scopus 로고
    • Harmonic functions of polynomial growth on certain complete manifolds
    • T. CHRISTIANSEN and M. ZWORSKI, Harmonic functions of polynomial growth on certain complete manifolds, GAFA 6 (1996), 619-627.
    • (1996) GAFA , vol.6 , pp. 619-627
    • Christiansen, T.1    Zworski, M.2
  • 11
    • 0031486228 scopus 로고    scopus 로고
    • Ricci curvature and volume convergence
    • T. H. COLDING, Ricci curvature and volume convergence, Annals of Math. 145 (1997) 477-501.
    • (1997) Annals of Math. , vol.145 , pp. 477-501
    • Colding, T.H.1
  • 12
    • 0001408611 scopus 로고
    • Stability and Ricci curvature
    • Serie 1
    • _, Stability and Ricci curvature, C.R. Acad. Sci. Paris t. 320, Serie 1 (1995), 1343-1347.
    • (1995) C.R. Acad. Sci. Paris , vol.320 , pp. 1343-1347
  • 13
    • 0030306215 scopus 로고    scopus 로고
    • On function theory on spaces with a lower Ricci curvature bound
    • T. H. COLDING and W. P. MINICOZZI II, On function theory on spaces with a lower Ricci curvature bound, Math. Res. Letters 3 (1996), 241-246.
    • (1996) Math. Res. Letters , vol.3 , pp. 241-246
    • Colding, T.H.1    Minicozzi W.P. II2
  • 14
    • 0002733807 scopus 로고    scopus 로고
    • Harmonic functions with polynomial growth
    • _, Harmonic functions with polynomial growth, J. Diff. Geom. 46 (1997), 1-77.
    • (1997) J. Diff. Geom. , vol.46 , pp. 1-77
  • 15
    • 0346355959 scopus 로고    scopus 로고
    • Large scale behavior of the kernel of Schrödinger operators
    • _, Large scale behavior of the kernel of Schrödinger operators, Amer. J. Math. 117 (1997).
    • (1997) Amer. J. Math. , vol.117
  • 16
    • 0030511141 scopus 로고    scopus 로고
    • Generalized Liouville properties of manifolds
    • _, Generalized Liouville properties of manifolds, Math. Res. Letters 3 (1996), 723-729.
    • (1996) Math. Res. Letters , vol.3 , pp. 723-729
  • 17
    • 0346985828 scopus 로고    scopus 로고
    • Weyl type bounds for harmonic functions
    • to appear
    • _, Weyl type bounds for harmonic functions, Invent. Math, (to appear).
    • Invent. Math
  • 18
    • 0032358517 scopus 로고    scopus 로고
    • Liouville theorems for harmonic sections and applications
    • to appear
    • _, Liouville theorems for harmonic sections and applications, Comm. Pure Appl. Math. 51 (1998), (to appear).
    • (1998) Comm. Pure Appl. Math. , vol.51
  • 19
    • 0011461940 scopus 로고
    • Nodal domains and growth of harmonic functions on noncompact manifolds
    • H. DONNELLY and C. FEFFERMAN, Nodal domains and growth of harmonic functions on noncompact manifolds, J. Geom. Anal. 2 (1992), 79-93.
    • (1992) J. Geom. Anal. , vol.2 , pp. 79-93
    • Donnelly, H.1    Fefferman, C.2
  • 21
    • 84956103754 scopus 로고
    • The heat equation on noncompact Riemannian manifolds
    • English translation
    • A. A. GRIGOR'YAN, The heat equation on noncompact Riemannian manifolds, English translation in Math. USSR Sb. 72 (1992), 47-77.
    • (1992) Math. USSR Sb. , vol.72 , pp. 47-77
    • Grigor'yan, A.A.1
  • 22
    • 51649160427 scopus 로고
    • Groups of polynomial growth and expanding maps
    • M. GROMOV, Groups of polynomial growth and expanding maps, Publ. IHES 53 (1982), 53-78.
    • (1982) Publ. IHES , vol.53 , pp. 53-78
    • Gromov, M.1
  • 23
    • 0000096539 scopus 로고
    • Mouvement brownien sur les revêtements d'une variete compacte
    • Y. GUIVARC'H, Mouvement brownien sur les revêtements d'une variete compacte, C.R. Acad. Sci. Paris Serie 1 292 (1981), 851-853.
    • (1981) C.R. Acad. Sci. Paris Serie 1 , vol.292 , pp. 851-853
    • Guivarc'h, Y.1
  • 24
    • 84972555264 scopus 로고
    • The Poincaré inequality for vector fields satisfying Hörmander's condition
    • D. JERISON, The Poincaré inequality for vector fields satisfying Hörmander's condition, Duke Math. J. 53 (1986), 503-523.
    • (1986) Duke Math. J. , vol.53 , pp. 503-523
    • Jerison, D.1
  • 25
    • 0011422358 scopus 로고    scopus 로고
    • Harmonic functions of polynomial growth on complete manifolds
    • Ed. by R. Greene and S.-T. Yau
    • A. KASUE, Harmonic functions of polynomial growth on complete manifolds, Proc. of Symposia in Pure Mathematics 54 Part 1, Ed. by R. Greene and S.-T. Yau.
    • Proc. of Symposia in Pure Mathematics , vol.54 , Issue.1 PART
    • Kasue, A.1
  • 26
    • 84972549587 scopus 로고
    • Harmonic functions of polynomial growth on complete manifolds II
    • _, Harmonic functions of polynomial growth on complete manifolds II, J. Math. Soc. Japan 47 (1995), 37-65.
    • (1995) J. Math. Soc. Japan , vol.47 , pp. 37-65
  • 27
    • 0011462993 scopus 로고
    • Parabolicity and the Liouville property on complete Riemannian manifolds
    • Vieweg: Braunschweig
    • J. KAZDAN, Parabolicity and the Liouville property on complete Riemannian manifolds, Aspects of Math. E10 Vieweg: Braunschweig (1987), 153-166.
    • (1987) Aspects of Math. , vol.E10 , pp. 153-166
    • Kazdan, J.1
  • 28
    • 0011504261 scopus 로고    scopus 로고
    • The theory of harmonic functions and its relation to geometry
    • Ed. by R. Greene and S. T. Yau
    • P. Li, The theory of harmonic functions and its relation to geometry, Proc. of Symposia in Pure Mathematics 54 Part 1, Ed. by R. Greene and S. T. Yau.
    • Proc. of Symposia in Pure Mathematics , vol.54 , Issue.1 PART
    • Li, P.1
  • 29
    • 0003189379 scopus 로고
    • Linear growth harmonic functions on Kähler manifolds with nonnegative Ricci curvature
    • _, Linear growth harmonic functions on Kähler manifolds with nonnegative Ricci curvature, Math. Res. Letters 2 (1995), 79-94.
    • (1995) Math. Res. Letters , vol.2 , pp. 79-94
  • 30
    • 84972538940 scopus 로고
    • Linear growth harmonic functions on a complete manifold
    • P. Li and L-F. TAM, Linear growth harmonic functions on a complete manifold, J. Diff. Geom. 29 (1989), 421-425.
    • (1989) J. Diff. Geom. , vol.29 , pp. 421-425
    • Li, P.1    Tam, L.-F.2
  • 31
    • 84972503068 scopus 로고
    • Complete surfaces with finite total curvature
    • _, Complete surfaces with finite total curvature, J. Diff. Geom. 33 (1991), 139-168.
    • (1991) J. Diff. Geom. , vol.33 , pp. 139-168
  • 33
    • 0002442697 scopus 로고
    • Instability of the Liouville property for quasi-isometric Riemannian manifolds and reversible Markov chains
    • T. LYONS, Instability of the Liouville property for quasi-isometric Riemannian manifolds and reversible Markov chains, J. Diff. Geom. 26 (1987), 33-66.
    • (1987) J. Diff. Geom. , vol.26 , pp. 33-66
    • Lyons, T.1
  • 34
    • 84972541080 scopus 로고
    • Function theory random paths and covering spaces
    • T. LYONS and D. SULLIVAN, Function theory random paths and covering spaces, J. Diff. Geom. 19 (1984), 299-323.
    • (1984) J. Diff. Geom. , vol.19 , pp. 299-323
    • Lyons, T.1    Sullivan, D.2
  • 35
    • 0001779153 scopus 로고
    • On nonuniqueness in the Cauchy problem for an elliptic second order differential equation
    • A. PLIŚ, On nonuniqueness in the Cauchy problem for an elliptic second order differential equation, Bull. Acad. Polon. Sér Sci. Math. Astron. Phys. 11 (1963), 95-100.
    • (1963) Bull. Acad. Polon. Sér Sci. Math. Astron. Phys. , vol.11 , pp. 95-100
    • Pliś, A.1
  • 36
    • 84972525827 scopus 로고
    • Uniformly elliptic operators on Riemannian manifolds
    • L. SALOFF-COSTE, Uniformly elliptic operators on Riemannian manifolds, J. Diff. Geom. 36 (1992), 417-450.
    • (1992) J. Diff. Geom. , vol.36 , pp. 417-450
    • Saloff-Coste, L.1
  • 37
    • 84963021360 scopus 로고
    • A note on Poincaré, Sobolev, and Harnack inequalities
    • _, A note on Poincaré, Sobolev, and Harnack inequalities, Int. Math. Res. Not. 2 (1992), 27-38.
    • (1992) Int. Math. Res. Not. , vol.2 , pp. 27-38
  • 38
    • 0037556114 scopus 로고
    • Opérateurs uniformément sous-elliptiques sur les groupes de Lie
    • L. SALOFF-COSTE and D. W. STROOCK, Opérateurs uniformément sous-elliptiques sur les groupes de Lie, J. Funct. Anal. 98 (1991), 97-121.
    • (1991) J. Funct. Anal. , vol.98 , pp. 97-121
    • Saloff-Coste, L.1    Stroock, D.W.2
  • 40
    • 0001841087 scopus 로고
    • Lectures on Geometric Measure Theory
    • Australian National University
    • L. M. SIMON, Lectures on Geometric Measure Theory, Proc. of the Centre for Mathematical Analysis 3, Australian National University, 1983.
    • (1983) Proc. of the Centre for Mathematical Analysis , vol.3
    • Simon, L.M.1
  • 41
    • 0000563089 scopus 로고
    • Linear growth harmonic functions on complete manifolds
    • J. WANG, Linear growth harmonic functions on complete manifolds, Comm. Anal. Geom. 3 (1995), 683-698.
    • (1995) Comm. Anal. Geom. , vol.3 , pp. 683-698
    • Wang, J.1
  • 42
    • 0000694048 scopus 로고
    • Polynomial functions on complete Kähler manifolds
    • H. WU, Polynomial functions on complete Kähler manifolds, Proc. Symp. Pure Math. 52 (1991), 601-610.
    • (1991) Proc. Symp. Pure Math. , vol.52 , pp. 601-610
    • Wu, H.1
  • 43
    • 84980178548 scopus 로고
    • Harmonic functions on complete Riemannian manifolds
    • S.-T. YAU, Harmonic functions on complete Riemannian manifolds, Comm. Pure and Appl. Math. 28 (1975), 201-228.
    • (1975) Comm. Pure and Appl. Math. , vol.28 , pp. 201-228
    • Yau, S.-T.1
  • 44
    • 0000567770 scopus 로고
    • Some function-theoretic properties of complete Riemannian manifold and their applications to geometry
    • _, Some function-theoretic properties of complete Riemannian manifold and their applications to geometry, Indiana Univ. Math. J. 25 (1976), 659-670.
    • (1976) Indiana Univ. Math. J. , vol.25 , pp. 659-670
  • 45
    • 0000493117 scopus 로고
    • Nonlinear analysis in geometry
    • _, Nonlinear analysis in geometry, Enseign. Math. 33 (2) (1987), 109-158.
    • (1987) Enseign. Math. , vol.33 , Issue.2 , pp. 109-158
  • 46
    • 0002015997 scopus 로고
    • Differential Geometry: Partial Differential Equations on Manifolds
    • Ed. by R. Greene and S.-T. Yau
    • _, Differential Geometry: Partial Differential Equations on Manifolds, Proc. of Symposia in Pure Mathematics 54, Part 1, Ed. by R. Greene and S.-T. Yau, 1993.
    • (1993) Proc. of Symposia in Pure Mathematics , vol.54 , Issue.1 PART


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.